# SDR 2006UALA02247

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 43,550 hours, 9,013 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD GALLEY LEFT BULKHEAD CENTER LIGHT, SEAT 37C, SEAT 12F BOTH LIGHTS & AFT LIGHT ON SEAT 2F.  REPLACED LIGHT ASSY AND RELAMPED AS NEEDED.  OPS CK GOOD.
